MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains implanted in patient and delivery system is presumed discarded since the event occurred approximately three months after index procedure.The lot history record (lhr) review revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements.Restenosis is captured in the risk assessment as a known potential hazards and listed in the instructions for use as a known potential adverse event.Investigation is not yet complete.A follow-up report will be submitted with additional relevant information.The other cobra pzf stents referenced are reported under separate manufacturer report numbers.
 
Event or Problem Description
An (b)(6) year-old male with medical history coronary artery disease, diabetes mellitus type ii, hypertension, dyslipidemia, prior coronary artery bypass graft (cabg) in 2018, prior percutaneous coronary intervention (pci) in 2008, and atrial fibrillation presented with stable angina.The patient enrolled in cobra trial on 12 august 2019.Angiography showed a significant lesion in the proximal left anterior circumflex (lcx) coronary artery.Pci was performed, without pre-dilation, via deployment of four cobra pzf¿ nanocoated stents (3 each of 3.5x15mm size, and 3.5x18mm), followed by post-dilatation.The procedure was concluded without issue and the patient was discharged the following day.Starting (b)(6) 2019, patient was feeling intermittent chest pain for a week, radiating down left arm even at rest.Patient visited cardiologist who sent them to the hospital due to ekg changes: st depressions v2-v4.Eliquis was held for an angiogram which resulted in stenosis in the left main and proximal lcx.Drug eluting stents were implanted into the left main and plcx where the previous cobra stent was implanted.The patient was loaded with 600mg plavix upon arrival to the hospital.Patient stabilized and discharged home on (b)(6) 2019 and was instructed to restart eliquis and continue with aspirin/plavix for about 1 month before indefinitely continuing with eliquis 5mg twice daily and plavix 75mg daily.Per the investigator, the event was not related to the study procedure, but possibly related to the study device.The sponsor agrees.
 
Additional Manufacturer Narrative
H2 additional information: b5 revised.H6 revised.Stent remains implanted in patient.As event occurred approximately 5 years after index procedure and there were no reported device malfunctions, the delivery system presumed discarded and not requested.A review of the lot history record (lhr) revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements.The investigator reported that the event is not related to the index procedure, but definitely related to the study device.Per the sponsor, the most likely root cause of restenosis is disease progression.Intracoronary stent restenosis is multifactorial (including, but not limited to, patient lesion type, disease progression, comorbidities, and vessel trauma during the index procedure).Restenosis can also result from malapposition of the stent/sub-optimal stent expansion (stent unable to maintain intended patency, loss of strength due to fracture, position of stent compromised, use error of incorrect deployment, smaller deployed diameter).Relationship between restenosis and study device cannot be completely excluded.The identification of restenosis at the site of the treated lesion does not imply a technical problem with the study device or study procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
A 71-year-old male with medical history coronary artery disease with prior percutaneous coronary intervention (pci) in 2008, prior coronary artery bypass graft (cabg) in 2018, aortic stenosis with porcine aortic valve replacement (feb 2018), atrial fibrillation, diabetes mellitus type ii, hypertension, dyslipidemia, and skin cancer.Presented with stable angina on (b)(6) 2019.The patient enrolled in cobra trial.Angiography on (b)(6) 2019 showed a significant lesion in the proximal left anterior circumflex (lcx) coronary artery.Pci was performed, without pre-dilation, via deployment of four cobra pzf¿ nanocoated stents (3 each of 3.5x15mm size, and 3.5x18mm), followed by post-dilatation.The procedure was concluded without issue and the patient was discharged the following day.Starting on (b)(6) 2019, patient was feeling intermittent chest pain at rest for a week, radiating to left arm.The patient had ekg changes: st depressions v2-v4 and elevated cardiac enzymes; non-st-elevated myocardial infarction (nstemi) was diagnosed.Eliquis was held for an angiogram which resulted in 80% stenosis in the left main and 90% restenosis in proximal lcx (type c lesion).Drug eluting stents were implanted into the left main and plcx where the previous cobra stent was implanted.The patient was loaded with 600mg plavix upon arrival to the hospital.Patient stabilized and discharged home on (b)(6) 2019 and was instructed to restart eliquis and continue with aspirin/plavix for about 1 month before indefinitely continuing with eliquis 5mg twice daily and plavix 75mg daily.Per the investigator, the event was not related to the study procedure, but possibly related to the study device.The sponsor agrees.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad, ca
MDR Report Key9764891
Report Number3009306400-2020-00014
Device Sequence Number19011296
Product Code MAF
UDI-Device Identifier00879397000869
UDI-Public(01)00879397000869(17)200331(10)1703134001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number170-03-35018
Device Catalogue Number170-03-35018
Device Lot Number1703134001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENTS: 3X COBRA PZF (3.0X15MM).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight102